Professor    Associate Professor    Assistant Professor    Instructor    Lecturer    Teaching Assistant

IMSP Coordinator for Instruction

ARIEL L. BABIERRA

PhD Mathematics

Approximation of inverse operators, combinatorial pattern avoidance, hamiltonian graph theory

albabierra@up.edu.ph

Babierra A.L. and Reyes N.N. 2018. A new characterization of the generalized inverse using projections on level sets. Journal of Approximation Theory, 236, 23-35.

Buhat C.A.H., Talabis D.A.SJ., Cueno A.L., Gavina, M.K.A., Babierra A.L., Cuaresma G.A. and Rabajante J.F. 2017. Stochasticity in the Parasite-Driven Trait Evolution of Competing Species Masks the Distinctive Consequences of Distance Metrics. Processes, 5(4), 74.

Cortez M.J.V., Rabajante J.F., Tubay J.M. and Babierra A.L. 2017. From epigenetic landscape to phenotypic fitness landscape: Evolutionary effect of pathogens on host traits. Infection, Genetics and Evolution: Journal of Molecular Epidemiology and Evolutionary Genetics of Infectious Diseases (MEEGID), 51: 245-254.

Rabajante J.F. and Babierra A.L. 2015. Branching and oscillations in the epigenetic landscape of cell-fate determination. Progress in Biophysics & Molecular Biology, 117: 240-249. DOI: 10.1016/j.pbiomolbio.2015.01.006.

Rabajante J.F., Babierra A.L., Tubay J.M. and Jose E.C. 2015. Mathematical modeling of cell-fate specification: from simple to complex epigenetics. Stem Cell Epigenetics, 2: e752. DOI: 10.14800/sce.752.

Talabis D.A.SJ., Manay E.J.V, Babierra A.L., Flores J.J.M and Rabajante J.F. 2013. A Numerical Model of Philippine Population Growth: Child Policy, Quantitative Insights and Challenges. IAMURE International Journal of Social Sciences, 8: 45-71. DOI: 10.7718/ijss.v8i1.667.

Ramos R.E., Babierra A.L., Highly-hamiltonian K1,3P4-free graphs, Southeast Asian Bulletin of Mathematics Volume 36 (2012), 529-534.

Babierra A.L., Ramos R.E., On q-edge hamiltonicity of K1,3P4-free graphs, UP Los Baños Journal Volume VIII (2010), 151-157.

LYNIE B. DIMASUAY

MS Mathematics

Mathematics Education

Dimasuay, L. B., & Pabro, B. R. (2013). Acceptability and Usefulness of MOODLE as a Tool in Teaching and Learning in the University of the Philippines Los Baños (UPLB). Online Journal of the Philippine E-Learning Society, 4.

Dimasuay, L. B., & Pabro, B. R. (2012). MOODLE as a Supplementary Tool in Teaching at the University of the Philippines (UPLB). UPLB Journal, X.

Cardenas, J. A., Dimasuay, L. B., & Pabro, B. R. (2012). Interactive Learning Center of the Philippines Los Banos- A Catalyst of Empowering Teaching and eLearning. Online Journal of Philippine E-learning Society, 3.

Dimasuay, L. B., et al. (2008). Development of Learning Objects to Supplement Teaching and Learning. Proceedings of the 5th International Conference on eLearning for Knowledge-Based Society, International Journal of the Computer, The Internet and Management, 16.

ALLELI ESTER C. DOMINGO

MS Mathematics

Innovations in Mathematics

CRISANTO A. DORADO

PhD Statistics

Applied Problems, Stochastic Modeling, Actuarial Science

Mathematics Division Head

MAICA KRIZNA A. GAVINA

DSc (Mathematical and Systems Engineering – Environment and Energy Systems)

Population dynamics, Optimization

magavina@up.edu.ph

Pulungan M.A., Suzuki S., Gavina M.K.A., Tubay J.M., Ito H., Nii M., Ichinose G., Okabe T., Ishida A., Shiyomi M., Togashi T., Yoshimura J. and Morita S. (2019) Grazing enhances species diversity in grassland communities. Scientific Reports, 9(1):11201.

Gavina M.K.A., Aoki K., Ichinose G., Rabajante J.F., Ito H., Morita S., Jansen V.A.A. and Yoshimura J. (2018) Long-term persistence of agricultural pest insects by risk-spreading dispersal. Ecological Research 33(5), 1031–1037.

Tahara T.#, Gavina M.K.A. #, Kawano T., Tubay J.M., Rabajante J.F., Ito H., Morita S., Ichinose G., Okabe T., Togashi T., Tainak K., Shimizu A., Nagatani T., Yoshimura J. (2018) Asymptotic stability of a modified Lotka-Volterra model with small immigration. Scientific Reports 8:7029.

Gavina M.K.A, Tahara T., Tainaka K., Ito H., Morita S., Ichinose G., Okabe T., Togashi T., Nagatani T. and Yoshimura J. (2018). Multi-species coexistence in Lotka-Volterra competitive systems with crowding effects. Scientific Reports 8:1198.

Buhat C.A.H., Talabis D.A.S.J., Cueno A.L, Gavina M.K.A., Babierra A.L., Cuaresma G.A., Rabajante J.F. (2017). Stochasticity in the Parasite-Driven Trait Evolution of Competing Species Masks the Distinctive Consequences of Distance Metrics. Processes 5, doi:10.3390/pr5040074.

Cueno A.L., Gavina M.K.A. and Rabajante J.F. (2017) Oscillation Propagation in a Two- Dimensional Lattice of Mutually Repressive Nodes. Manila Journal of Science 10, 1-15.

Rabajante J.F. and Gavina M.K.A. (2015) Producing Oscillatory Decisions. Neuroscience Communications 2: e859. doi: 10.14800/nc.859.

Gavina M.K.A., Rabajante J.F. and Cleofas C.R. (2014) Mathematical Programming Models for Determining the Optimal Location of Beehives. Bulletin of Mathematical Biology 76, 997–1016 doi 10.1007/s11538-014-9943-9.

IMSP Director

EDITHA C. JOSE

PhD Mathematics

Homogenization and Controllability of Partial Differential Equations, Chemical Reaction Network Theory, Biomathematics

ecjose1@up.edu.ph

D.A. SJ. Talabis, E.R. Mendoza and E.C. Jose. (2019) Complex Balanced Equilibria of Weakly Reversible Power Law Kinetic Systems, MATCH Commun. Math. Comput. Chem., 82: 601-624.

P. Donato, E. C. Jose, and D. Onofrei. (2019) Asymptotic analysis of a multiscale parabolic problem with a rough fast oscillating surface, Archive of Applied Mechanics, 89 (3): 437-465.

E.R. Mendoza, D.A.S.J. Talabis and E. C. Jose. (2019) Positive equilibria of weakly reversible power law kinetic systems with linear independent interactions, Journal of Mathematical Chemistry, 56(9): 2653-2673.

C.P.P Arceo, E.C. Jose, A. Lao and E.R. Mendoza. (2017) Reaction Network and Kinetics of Biochemical Systems, Mathematical Biosciences, 283: 13-29.

C. Conca, P. Donato, E.C. Jose, and I. Mishra. (2016) Asymptotic Analysis of Optimal Controls of a Semilinear Problem in a Perforated Domain, J. Ramanujan Math. Soc., 31 (3): 265-305.

E.O. Jatulan, J.F. Rabajante, C.G.B. Banaay, A.C. Fajardo Jr., and E.C. Jose. (2015) A Mathematical Model of Intra-Colony Spread of American Foulbrood in European Honeybees (Apis Mellifera L.), PLoS ONE, 10(12): e0143805

C.P.P. Arceo, E.C. Jose, A.Marin-Sanguino and E.R. Mendoza. (2015) Chemical Reaction Network Approaches to Biochemical Systems Theory, Mathematical Biosciences, 269: 135-152.

P. Donato and E.C. Jose. (2015) Asymptotic Behavior of the Approximate Controls for Parabolic Equations with Interfacial Contact Resistance, ESAIM: COCV, 21: 138-164.

P. Donato and E.C. Jose. (2010) Corrector Results for a Parabolic Problem with a Memory Effect, ESAIM: Mathematical Modeling and Numerical Analysis, 44: 421-454.

E.C. Jose. (2009) Homogenization of a Parabolic Problem with an Imperfect Interface, Revue Roumaine de Mathematiques Pures et Appliques, 4(3):189-222.

HERBERT S. PALINES

PhD Mathematics

Algebraic Structures, Algebraic Coding Theory

hspalines@up.edu.ph

Corro, E.C.T., Lampos, J.M.T. , Palines, H.S. & Sison, V.P. (2018). Orbit Codes over M_2(F_q) and Their Homogeneous Distance. Journal of Physics: Conf. Series 960, 012004.

Jitman, S., Palines, H.S. & dela Cruz, R.B. (2017). On Quasi-Abelian Complementary Dual Codes. In: proceedings of 5th International Castle Meeting on Coding Theory and Applications, Lecture Notes in Computer Science, Springer Verlag, DOI 10.1007/978-3-319-66278-7, 192-206.

Palines, H.S., Jitman, S. & dela Cruz, R.B. (2017). Hermitian Self-Dual Quasi-Abelian Codes. Journal of Algebra Combinatorics and Discrete Structures, 5(1), 5-18.

Palines, H.S. & Sison, V.P. (2012). Deriving the Parity Check Matrix of a Ring Convolutional Code. MATIMYAS MATEMATIKA, 35(1-2), 57-63.

Palines, H.S. & Sison, V.P. (2012). A Computer Search Algorithm for Optimum Free Distance Binary Convolutional Codes. Philippine Computing Journal, 7(2), 47-53.

Palines, H.S. & Sison, V.P. (2012). On Self-Dual Convolutional Codes over Rings. East-West Journal of Mathematics, 1(1), 28-36.

JERROLD M. TUBAY

DSc (Mathematical and Systems Engineering – Environment and Energy Systems)

Mathematical Biology (diversity modeling and simulation), Operations Research

jmtubay@up.edu.ph

Cortez, M. J. V., Rabajante, J. F., Tubay, J. M., & Babierra, A. L. (2017). From epigenetic landscape to phenotypic fitness landscape: Evolutionary effect of pathogens on host traits. Infection, Genetics and Evolution, 51, 245–254. doi: 10.1016/j.meegid.2017.04.006

Lutero, D. S., Pangue, E., Tubay, J. M., & Lubag, S. P. (2016). A fuzzy goal programming model for biodiesel production. Journal of Physics: Conference Series, 693, 012007. doi: 10.1088/1742-6596/693/1/012007

Pulungan, M. A., Suzuki, S., Gavina, M. K. A., Tubay, J. M., Ito, H., Nii, M., … Morita, S. (2019). Grazing enhances species diversity in grassland communities. Scientific Reports, 9(1). doi: 10.1038/s41598-019-47635-1

Rabajante, J. F., Tubay, J. M., Uehara, T., Morita, S., Ebert, D., & Yoshimura, J. (2015). Red Queen dynamics in multi-host and multi-parasite interaction system. Scientific Reports, 5(1). doi: 10.1038/srep10004

Rabajante, J. F., Tubay, J. M., Ito, H., Uehara, T., Kakishima, S., Morita, S., … Ebert, D. (2016). Host-parasite Red Queen dynamics with phase-locked rare genotypes. Science Advances, 2(3). doi: 10.1126/sciadv.1501548

Rabajante, J. F., Tubay, J. M., Jose, E. C., & Cervancia, C. R. (2019). Pollinator diversity and density measures: survey and indexing standard to model, detect, and assess pollinator deficits. Modeling Earth Systems and Environment. doi: 10.1007/s40808-019-00684-x

Tahara, T., Gavina, M. K. A., Kawano, T., Tubay, J. M., Rabajante, J. F., Ito, H., … Yoshimura, J. (2018). Asymptotic stability of a modified Lotka-Volterra model with small immigrations. Scientific Reports, 8(1). doi: 10.1038/s41598-018-25436-2

Tubay, J. M., Ito, H., Uehara, T., Kakishima, S., Morita, S., Togashi, T., … Yoshimura, J. (2013). The paradox of enrichment in phytoplankton by induced competitive interactions. Scientific Reports, 3(1). doi: 10.1038/srep02835

Tubay, J. M., Suzuki, K., Uehara, T., Kakishima, S., Ito, H., Ishida, A., … Yoshimura, J. (2015). Microhabitat locality allows multi-species coexistence in terrestrial plant communities. Scientific Reports, 5(1). doi: 10.1038/srep15376

Tubay, J. M., & Yoshimura, J. (2018). Resistance of a terrestrial plant community to local microhabitat changes. Ecology and Evolution, 8(10), 5101–5110. doi: 10.1002/ece3.4093

Professor    Associate Professor    Assistant Professor    Instructor    Lecturer    Teaching Assistant